# SDR CA190327001

- Difficulty date: March 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PW120A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Gas Generator
- Part number: 01R311028204
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE RECEIVED FOR INVESTIGATION AND REPAIR AFTER THE OPERATOR REPORTED A CRACKED GAS GENERATOR CASE WHICH WAS FOUND AFTER A HIGH INTER-TURBINE TEMPERATURE INDICATION. (TC# 20190327001)
